# SDR UPS08M51407

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3399046
- Part serial: 760
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - LEVEL 1 ALERT; ANTI ICE FAIL MESSAGE.  PER BOW#TS2220 998 WAN #1316400 PERFORMED LEAK TEST AND PROOF TEST NR 1 ENG HIGH STAGE VALVE SENSE LINE PER MM 36-10-00-5.  NO LEAK NOTED.  REPLACED HIGH STAGE PILOT VALVE PER MM 36-11-20.  REPLACED PSC1 PER MM 36-10-02.
